Collect | Home Page 
  2011, Vol. 29 Issue (34): 20-26    DOI: 10.3981/j.issn.1000-7857.2011.34.002
Articles Current Issue | Archive | Adv Search |
Optimization of Fourth-order Compact Finite Difference Triangular Scheme and Its Initial Applications
LIU Xiao, WANG Xiaoguang, LI Wenqiang
College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, Henan Province, China

Copyright © Editorial office of Science & Technology Review
Tel: +86-10-62138113 Fax: +86-10-62138113 E-mail: